# SDR SWAA2021080294610

- Difficulty date: July 13, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLIGHT DECK LATERAL BEAM BS 259.5; LBL 5; WL 208 (MARKED) ; / [01] REMOVED CORROSION IN A 1.2' X 0.6' AREA; MAX DEPTH OF BLENDOUT .006' PER SRM 51-10-02-0G-0; MEASURED WITH MICROMETER CAL ID: IS000461 S/N: 67126205 CAL DATE: 01/2021. ORIGINAL THICKNESS IS .094' PER DWG 141A7434. FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM.; [02] VERIFIED REMOVAL OF CORROSION IN A 1.2' X 0.6' AREA; MAX DEPTH .006' PER SRM 51-10-02-0G-0; MEASURED WITH CAL ID: IS000461 SN: 67126205. ORIGINAL THICKNESS IS .094' PER DWG 141A7434; OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM.; [03] REMOVED NUTPLATE AT BS 259.5; LBL 5; WL 208 PER SRM 51-40-02-0G-0; [04] HFEC INSPECTED BLENDED AREA AND OPEN (NUTPLATE) HOLE PER 737NDT PART 6 51-00-00 PROCEDURES 23 AND 16. NO CRACKS FOUND. CAL ID IS000450 S/N N500D000M120071; [05] REFER TO FAULT TTG8Q005S5ZL FOR REPAIR RESOLUTION.; [06] STEP 5 ENTERED IN ERROR; [07] CARD COMPLETED ON ENGINEERING 21-153-02007; [08] VERIFIED CARD COMPLETED ON ENGINEERING 21-153-02007
